| Model Number |
3146 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
It was reported that the patient was not receiving effective therapy due to lead migration.The issue was confirmed via x-rays.Surgical intervention was undertaken during which the leads was explanted and replaced.Therapy was restored post-surgery.